HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Classification of singular fibres of stable maps from 4-manifolds to 3-manifolds and its applications

Files in This Item:
pre623.pdf382.58 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83777

Title: Classification of singular fibres of stable maps from 4-manifolds to 3-manifolds and its applications
Authors: Yamamoto, Takahiro Browse this author
Keywords: Stable map
singular fibre
Euler characteristic
two color decomposition
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 623
Start Page: 1
End Page: 20
Abstract: In this paper we classify the singular fibres of a stable maps from a closed 4-manifolds to a 3-manifolds up to the right-left equivalence. Furthermore, we obtain several results on the co-existence of the singular fibres of such maps. As a consequence, we show that Euler characteristic of the source 4-manifold with the suitable condition, has the same parity as the total number of specified singular fibres. In orientable case, the crucial result is obtained by O.Saeki [14]. The main theorem of this paper is a generalization of his theorem.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69431
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University